About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 834159, 5 pages
http://dx.doi.org/10.1155/2013/834159
Research Article

Some New Inequalities of Jordan Type for Sine

1Department of Mathematics, Hangzhou Electronic Information Vocational School, Hangzhou, Zhejiang 310021, China
2College of Science, China Jiliang University, Hangzhou, Zhejiang 310018, China

Received 8 August 2013; Accepted 22 September 2013

Academic Editors: S. Ponnusamy and S. A. Tersian

Copyright © 2013 Shan-Peng Zeng and Yue-Sheng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors find some new inequalities of Jordan type for the sine function. These newly established inequalities are of new form and are applied to deduce some known results.